Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A zero-dimensional shock


Author: Stuart S. Antman
Journal: Quart. Appl. Math. 46 (1988), 569-581
MSC: Primary 34C05; Secondary 70K05, 70K99, 73F99
DOI: https://doi.org/10.1090/qam/963591
MathSciNet review: 963591
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34C05, 70K05, 70K99, 73F99

Retrieve articles in all journals with MSC: 34C05, 70K05, 70K99, 73F99


Additional Information

DOI: https://doi.org/10.1090/qam/963591
Article copyright: © Copyright 1988 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website